Distributions of exceedances of generalized order statistics

Articles > Article ยท 2008

Authors: Ismihan Bairamov, Halil TANIL

Statistics, Journal Indexed in SCI, International, WoS, 2008, vol 42, pp 67-76

DOI: 10.1080/02331880701580046

Summary

Distributions of exceedance statistics based on minimal spacing of generalized order statistics are obtained in a random threshold model. As the special cases of the generalized order statistics the ordinary order statistics, Progressively Type II right censored order statistics and record values are considered. The results obtained in the paper imply previous results on exceedance statistics for the variety of models of ordered random variables.

View details